Advanced

Mathematics matters: On the absence of mathematical models in quantitative sociology

Backman, O. and Edling, Christofer LU (1999) In Acta Sociologica 42. p.69-78
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
inequality, attainment, sociology, sociologi
in
Acta Sociologica
volume
42
pages
69 - 78
publisher
SAGE Publications Inc.
external identifiers
  • scopus:0033426518
ISSN
0001-6993
language
English
LU publication?
yes
id
4710edb6-8526-47d6-a4c7-97c0d049635a (old id 2301052)
date added to LUP
2012-01-24 14:38:35
date last changed
2017-01-01 07:31:02
@article{4710edb6-8526-47d6-a4c7-97c0d049635a,
  author       = {Backman, O. and Edling, Christofer},
  issn         = {0001-6993},
  keyword      = {inequality,attainment,sociology,sociologi},
  language     = {eng},
  pages        = {69--78},
  publisher    = {SAGE Publications Inc.},
  series       = {Acta Sociologica},
  title        = {Mathematics matters: On the absence of mathematical models in quantitative sociology},
  volume       = {42},
  year         = {1999},
}